Research Repository

On a generalized trapezoidal rule for functions of bounded variation

Cerone, Pietro and Dragomir, Sever S and McAndrew, Alasdair (2009) On a generalized trapezoidal rule for functions of bounded variation. Asian-European Journal of Mathematics, 2 (2). pp. 191-200. ISSN 1793-5571

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: trapezoidal rule, functions of Bounded variation, error estimates
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 12 Dec 2011 02:41
Last Modified: 12 Dec 2011 02:41
URI: http://vuir.vu.edu.au/id/eprint/4218
DOI: 10.1142/S1793557109000169
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar